# SDR IXXA07SMN241S

- Difficulty date: November 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL SKIN SHOWS CRACK  AT STATION FS 1750.000 LONGERON 15 LEFT.  REMOVED DAMAGED AREA. FABRICATED REPAIR DOUBLER INTERNAL FINGER DOUBLER.  PERFORMED NDT INSPECTION.  NO CRACK NO CORROSION FOUND. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1 AND 4, SRM 53-5-3 FIGUE 1 ITEM "D", DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4, DC8 SRM 51-1-8B, SRM 51-1-21, 51-1-20D, AND 51-3-1.
